International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Some New Results on Binary Polynomial Multiplication

Authors:
Murat Cenk
M. Anwar Hasan
Download:
URL: https://eprint.iacr.org/2015/094
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26133,
  title={Some New Results on Binary Polynomial Multiplication},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={94},
  url={https://eprint.iacr.org/2015/094},
  author={Murat Cenk and M. Anwar Hasan},
  year=2015
}